# SDR QXEA200501504

- Difficulty date: November 6, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 17,755 hours, 25,621 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 4D205401
- Part serial: U0272
- Condition: Malfunctioned
- Location: Deice System
- Part time: 10,833 hours, 15,436 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2177, AIRFRAME AUTO DEICE DOES NOT OPERATE IN SLOW OR FAST MODE.  AIRFRAME MANUAL WORKS NORMAL.  MAINTENANCE REPLACED AIRFRAME DEICE TIMER.  FUNCTIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
